Jump to content



Photo

Only 3 Days-Cold Turkey ?


  • Please log in to reply
5 replies to this topic

#1 socal57

socal57

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 11 April 2019 - 04:51 PM

Hello everyone, I have only taken three 60 MG capsules. I know that I do not want this drug. Can I discontinue after just 3 doses?

 

Thanks,

Joe


#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 2,679 posts
  • LocationKent, UK

Posted 11 April 2019 - 05:17 PM

Hi Joe...

 

Yes, it takes around 7 days for the brain to start chemically altering to the drug. You will be fine to stop after three. Do not be alarmed if you feel a little dizzy, nauseous or perhaps get a headache, but none of which will last.

 

All the best,

 

IUN


#3 socal57

socal57

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 11 April 2019 - 05:44 PM

Hey IUN,

 

Thanks for the reply. That is great news! 

 

Cheers!

 

Joe


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,014 posts
  • LocationMissouri

Posted 11 April 2019 - 05:45 PM

I would agree with IUN. Please let us know how this turns out as that is how we learn.

 

By the way, Welcome to the site Socal


#5 socal57

socal57

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 11 April 2019 - 05:49 PM

Hey fishinghat,

 

I will update you all on my progress. Thanks for the welcome!

 

Joe


#6 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 2,679 posts
  • LocationKent, UK

Posted 11 April 2019 - 05:57 PM

My pleasure Joe, and as Hat said we always appreciate follow-up where possible.

 

Always here for advice and support.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users